# SDR GLBA2001229

- Difficulty date: November 6, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 11,706 hours, 15,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENVIRONMENTAL FAIL ON T/O.  INSPECTED, COULD NOT DUPLICATE.
